2019
Том 71
№ 1

All Issues

Zastavnyi V. P.

Articles: 3
Article (Ukrainian)

On some properties of Buhmann functions

Zastavnyi V. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 8. - pp. 1045–1067

We study functions introduced by Buhmann. The exact exponent of smoothness of these functions is obtained and the problem of positivity of their Hankel transforms is analyzed.

Brief Communications (Russian)

Extension of a Function from the Exterior of an Interval to a Positive-Definite Function on the Entire Axis and an Approximation Characteristic of the Class $W_M^{r, β}$

Zastavnyi V. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 7. - pp. 983-990

We establish sufficient conditions for the extension of a function defined on $[a, +∞)$, where $a > 0$, to a positive-definite function on the entire axis.

Article (Ukrainian)

Zero set of the Fourier transform of measures and the summation of double Fourier series of methods of Bernshtein-Rogozinskii type

Zastavnyi V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 615–621